# SDR QXEA200400503

- Difficulty date: July 6, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 13,198 hours, 18,806 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LOWER LEFT HAND NACELLE IS BUCKLED JUST AFT OF NR 1 ENGINE LOWER COWL ASSEMBLY.  REPAIRED IAW RD 8-54-063.
